Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wheels4

Flushing and redness after accutane

Recommended Posts

I have 5 days worth of accutane pills left, my acne is pretty much gone after severe cystic acne. Suprisingly my scars aren't as bad as I was expecting but I have a red skin pigment/flushing and some red spots. I'd like if my face was white not red. How long has it taken for people in the past to see improvements on the skin pigment, any ideas to speed up the process? vitamins? would cetaphil moisturizing lotion help the redness?

Edited by Wheels4
Link to comment
Share on other sites

dude.. im in the same boat

just finishing accutane and got some post marks

cetaphil is a great mosturizer but it doesn't help much with redness, i use it

if you gets some tips please message me man

Link to comment
Share on other sites

Quit worrying, all ya need is Noxzema, it got rid of all my redness in a week, it felt really drynafter I used it, and peeled a little bit but then it went back to it's normal, white skin color.

Good luck

Edited by Phoenixfire44
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×